Myasthenia Gravis News Forums Forums Research and Clinical Trials Actual Results using Vyvgart

  • david-s

    Member
    July 19, 2023 at 3:44 pm

    Thanks for posting.

     

  • donald-andelsman

    Member
    July 21, 2023 at 3:17 pm

    I was diagnosed with seronegative ocular MG and later told that I had GMG.  I went thru a few rounds of IVIG and developed severe body rash for a month.  I was later put on Vyvgart and had Zero effects….no good…no bad.

    My neurologist was going to send me for plasma infusion and while examining me changed his mind and because of onsetting diabetes wants me on Ozempic and a BPAP instead of CPAP.  I am in 5th week of Ozempic through the VA and having trouble getting BPAP.

    IVIG was bad for me and Vyvgart did nothing.  I still feel like s…

    Always achy and tired, sleep a lot, and feel better in PM than AM.  I am seeing neuo in 3 weeks.

  • michael-chiesa

    Member
    July 29, 2023 at 8:50 am

    I just finished first round and am quite disappointed from results. I deliberately didn’t read any of the side effects but noticed slight headache and fatigue after first infusion which could be anything. After second noticed chest pain and back pain which lessened after a couple of days but came back after third. Did not have any issues after fourth infusion but fatigue still worse. I will probably discontinue treatment since I see no need to introduce more drugs especially without any improvement and since it is fast acting and requires constant treatments results should be quick as most people see. I will go back to cutting back prednisone though. Currently on 20mg daily. Cut back before and got to 5 but went into crisis. I’d like to get to 10 and hopefully get rid of excess weight.

  • paul-dube

    Member
    August 2, 2023 at 4:19 pm

    I finished my last series of Vyvgart June 16, 2023. Just prior to finishing the series, I had blood work done and 2 weeks later another series. My bilirubine was normal the first time but not the second. Also, the second time, I showed more iron in my blood. Too much iron in blood can cause extreme fatigue, which happened to me. Given my symptom improvement (more control of voice, not as raspy), I’m not sure that it was worth the 25,000.00 I paid Solias.

  • jennie-morris

    Member
    September 5, 2023 at 10:41 am

    I’m waiting for the order to start my 2nd series. It’s been 10 weeks and I had a good response to my 1st round. It took about 2 weeks+ following the 4th treatment before I had any improvement. Then I continued to feel better for about 3 weeks before it started to taper off. At 8 weeks, I went into a severe decline. I’m now back to 180mg Mestinon every 3 hours. I can’t take immunosuppressives or steroids. I’m end-stage so my breathing is compromised and I use a ventilator, cough assist, etc. Can I expect a better/longer response from round 2?

  • brad-herndon

    Member
    September 6, 2023 at 2:12 pm

    Hi Gary,

    I started Vyvgart infusions back on July. 4 weekly infusions that ended on August 8th. I am currently in between 1st round and 2nd round, scheduled to start round 2 next week. I definitely noticed an improvement in between 2nd and 3rd infusion, and so far, it is holding. Reduction in double vision and improvement in fatigue and strength. Probably about 50% better. My MG-ADL scoring went from a 10 to hovering between 5-7. I am hopeful that I can see more improvement once I have started the next 4 week cycle. I see my neurologist in October for post infusion health assessment. The hope is that I can start the weaning off of prednisone and mycophenolate. The prednisone has caused an increase in eye pressure, so I am currently taking daily glaucoma drops, which I absolutely hate. Add to intermittent double vision dryness, itchiness, irritation and bloodshot eyes. My eye doctor said about 40% of patients have this reaction to the drops.

    Very happy for your improvements and feel very blessed to have decent health insurance to cover the high cost of the medication. Best of luck.

  • edward-claghorn

    Member
    September 21, 2023 at 3:06 pm

    I have been on Vyvgart since January. Also prednisone, CellCept and Mestinon daily. During and after my last round of infusions, my symptoms actually got worse – especially sinus reaction to Vyvgart and Mestinon. Blurred vision and trouble swallowing is where I am now. I have visited the MG Doc, my primary, my optometrist and will see my ENT in two weeks. I m now doing a nasal rinse that uses yet another steroid. The MG doc says that it is not the MG. The primary says that the meds are causing my nasal problems and the sinuses are causing my blurred vision. Lots of opinions but NO ANSWERS yet.

  • wayne-eisen

    Member
    September 22, 2023 at 2:43 pm

    First, I want to urge anyone concerned about bone density to seriously load up on collagen. I put a lot of pure powder collagen in my daily smoothies and have statistically significant improvement in my bone density while taking large doses of prednisone (the enemy of good bone density).

    My neurologist has finally agreed to prescribe Vyvgart. I’m very encouraged by several reports in the chat room. Thanks, Folks!

    • minbran

      Member
      September 22, 2023 at 3:01 pm

      Took a while to get organized, but nurse coming to home to give me the Hydrulo injection next week for 4 weeks. Then wait 14 days and start again. Sure like the fact that it only takes up to 90 seconds plus nurse stays with you for 15-20 mins to see all is well. They send it to my home overnight, I have to place in refrigerator and bring out 20 minutes before administration. Will see how this goes.

      What I can tell folks here is that about one month ago, started with a personal trainer in a gym and have noticed a big difference with my balance which is now about 50% better. Trying to get the weight down and battling against the preds which causes the increase is my biggest difficulty as this trainer also is a qualified dietician and I’m a foodie and what I love eating, I have to not eat at all(or in strict moderation). Also like a drink or two(or three) and that’s not allowed either! Just have to lose about 30lbs. Oh what fun, but at the end of the day, it’s up to each one of us to find the right balance to beat this or control it, without taking too many of life’s pleasures away. I now look at many others with horrific medical complications and think how fortunate I am.

      Up yours MG!!! 😉

  • jerry-johnson

    Member
    September 22, 2023 at 3:23 pm

    Hi everyone. I have been on Vyvgart for about a year and half. Very positive results. They actually started about two days after my first infusion. I highly recommend this medication. However, now my body has developed an immunity to it. My symptoms are not subsiding for as long as the doctor would like and my insurance is refusing to allow shorter time between treatments. Now my doctor is recommending Soliris infusions. We’ll have to see if the insurance will allow it.

  • david-s

    Member
    September 22, 2023 at 4:10 pm

    Hi Jerry –

    Sorry to hear that you are having some challenges. I watch this Thread very closely looking for actual responses to Vyvgart. I applaud you for trying this drug, and sharing your thoughts here.

    I think, taking treatments to try to rid ourselves of this MG thing is a good thing. We are all hopeful.

    If it has worked for a year and a half and now, and it appears to be losing effectiveness – You have had those years in a better condition. I think that’s OK too. It is hard to seem to lose ground sometimes. In your case I think you have won.

    Long term effectiveness is yet to be determined. I believe Vyvgart claims that it is effective for 6 out of 8 people. You have become a statistical point. 🙂 Hopefully they will analyze the data from all of their patients, including you, and determine why the dosage and effectiveness is questionable. Lot’s of questions there.

    Sounds to me, like all of us here, will continue to research possible solutions and work with our Neuros to see what we might try to get better.

    I have been considering Vyvgart, as the VA has made it available recently, but think it’s too soon for me.

    I thank you for sharing – hope you face easy effective decisions.

    Scott

  • wayne-eisen

    Member
    September 27, 2023 at 4:57 pm

    I’ll be starting Vyvgart infusions after next week’s flu shot and blood tests. Best wishes, Folks! Wayne

Page 3 of 3

Log in to reply.